I am hopefully going to get a POD for Christmas. A Pocket POD, to be exact. Seeing as I have no way to use a mic anymore, I figured I'd ask for one of these. Hopefully, this will keep the noise complaints to a minimum also. My poor neighbors hate it when I turn my 6505+ up to get a good tone - which is almost all the time lately. My eardrums must hate me...
I can't garuntee that the crappy MIDI songs will be posted - lost the tabs. Good time to train the ears, perhaps? I will, however, definitely be posting more MP3s.
My other option would be a Vox ToneLab ST. I haven't really heard anything about this other than the reviews on the internet, so if you guys would choose, which would you get?
In some news about my mental stability...
You probably don't know that I had a recent meltdown. Well, not that recent, a couple months ago...Anyways, when this happened I got suicidal AND homocidal. On top of that, something possessed me to hurl myself into walls and to the ground and other things. Not good...Anyways, I got sent to a mental hospital - voluntarily, but court-committed - for 6 days. While I was there, I was diagnosed with ADHD (Predominantly inattentive). Along with my already-diagnosed depression, this affected my ability to handle stress and caused incredibly unpridictable impulses. It also gave me a sudden burst of energy when I felt stress and the stress, energy, and impulsiveness mixed together would give me these 'episodes' like the one described. This happened around mid and late September.
I had been seeing a therapist before and am still seeing a therapist, however that person has since changed. More recently, however, my doctor ordered my to go see a psychiatrist. This person was able to evaluate, diagnose, and prescribe any medications. The reason my doctor sent me here was because she thought I was misdiagnosed in the hospital. The psychiatrist seemed confused because ADHD is generally something that is seem throughout childhood, but I had only been showing symptoms since the 6th grade. She agreed, however, that my medications were the correct ones and simply boosted the dosage.
After starting 72mg of Concerta and 40mg of Citalapram (look them up to know what they do), I began, or thought I was beginning to show strange and apparently serious side-effects. Dry mouth, jittery, muscle tics, lack of appetite, and hallucinations. These were all side-effects of Concerta that can be signs that you're taking too much, obviously. If I had continued the use of it at this doseage, I had a very high risk of cardiac arrest, stroke, or heart attacks. I called my doctor and she ordered me to get back on the old dosage of 54mg.
I complied, but for some reason one day, I decided to try the 72mg dose again. The side-effects never came except for dry mouth. I think most of them were my brain tricking me. As for the hallucinations - I was incredibly tired that night and as I was driving, I started to drift to sleep. Luckily, I was able to pull myself out of it, but when I did, I saw shadowy figures run across my path. The tics, I assume, were also from fatigue because they don't happen anymore.
I'm very excited to say that these medications have helped me tremendously and I hope to be done with therapy and psychiatrist visits all together within the year.
Will post a separate blog with more cool stuff, but the power is flickering so I don't want to lose this.
Congrats on going psycho dude, we all do it, you just made it public. Takes balls.
Also good work avoiding those road demons, tricky little arses.
And about the guitar playing, just learn some tech death riffs, once you can wrap your mind around them, everything else becomes simple. That's serious advice, I tried learning a SikTh song after I failed to master a Death song, went back to Death, and in 15 minutes had the rhythm down solid.